U.S. doctors online nowAsk doctors free
Winnsboro, LA
A 21-year-old female asked:

Had a period 10/21 didn't go off until 10/28 & now today i'm seein light blood little cramps i am on birth control(implanon)should i go to the doctor?

1 doctor answer1 doctor weighed in
Dr. Zach Patrick
Emergency Medicine 14 years experience
No: It sounds like a normal period. When you're on long term birth control like implinad or depo you can have irregular periods. Do not worry you should reset to normal within one to two cycles.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.